Warning: Illegal string offset 'html' in /home/wordmodules/cache/skin_cache/cacheid_1/skin_topic.php on line 975 Jewish NT Commentary - theWord Modules

Jump to content


- - - - -

Jewish NT Commentary


2 replies to this topic

#1 Berean Searcher

    New to the website

  • Members
  • Pip
  • 5 posts

Posted 06 December 2018 - 06:03 AM

I am getting strange heiroglypics on this Module with Greek or Hebrew letters. I have tried changing to a specific font, but can't find one that does english as well as greek and hebrew.

Is there a specific text font to use?

however Alford shows Greek with no problems, and greek and hebrew texts show fine in the Bible window, so I can only assume this is a font issue.

PLease can you say if there is a way to resolve this.

thanks in advance.

#2 Jon

    theWord Addict

  • Members
  • PipPipPipPip
  • 92 posts

Posted 06 December 2018 - 07:37 AM

View PostBerean Searcher, on 06 December 2018 - 06:03 AM, said:

I am getting strange heiroglypics on this Module with Greek or Hebrew letters. I have tried changing to a specific font, but can't find one that does english as well as greek and hebrew.

Is there a specific text font to use?

however Alford shows Greek with no problems, and greek and hebrew texts show fine in the Bible window, so I can only assume this is a font issue.

PLease can you say if there is a way to resolve this.

thanks in advance.

I have posted the solution in theWord forum.
http://forum.theword...?p=39139#p39139

Jon

#3 EddieSedige

    Liking theWord

  • Members
  • PipPip
  • 20 posts

Posted 08 June 2019 - 07:25 PM

Tried .1319 this morning and my commentary links did dissapear, but now that I have reconfigured them everything seems to be working. Thanks





1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users


This topic has been visited by 15 user(s)